# SDR 2007UALA04334

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,787 hours, 30,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ STAB REAR SPAR 56 INCHES FROM INBOARD END, STAB SKIN CRACKED.  FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
